# SDR DALA13061211605

- Difficulty date: November 16, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 67,240 hours, 9,380 cycles
- System (JASC): 2565 · Escape Slide
- Part: Interrogator
- Condition: Corroded
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INTERROGATOR CORRODED. REMOVED AND REPLACED INTERROGATOR IAW AMM 25-63.
